Latin American Journal of Probability and Mathematical Statistics
Editorial Policy
Editorial Board
Submission of Papers
e-mail
Mirror    Language

Alea's template
Alea's style
Alea's bibliography style
example
ISSN 1980-0436
   

2006     Volume I     Volume II

2007     Volume III

2008     Volume IV

2009     Volume V     Volume VI

2010     Volume VII

2011     Volume VIII

 

2012

Volume IX

Mutually Catalytic Branching Processes and
Voter Processes with Strength of Opinion

Leif Döring & Leonid Mytnik
pages 1--51

The area of a self-similar fragmentation
Jean Bertoin
pages 53--66

Connectivity properties of random interlacement
and intersection of random walks

Balázs Ráth & Artëm Sapozhnikov
pages 67--83

Recognition of times a walker is close to the origin
Heinrich Matzinger & Angelica Pachon Pinzon
pages 85--99

Convergence of Wigner integrals to the tetilla law
Aurélien Deya & Ivan Nourdin
pages 101--127

Concentration inequalities for disordered models
Frédérique Watbled
pages 129--140

The almost sure invariance principle for unbounded
functions of expanding maps

J. Dedecker, S. Gouëzel & F. Merlevède
pages 141--163

Lyapunov exponents, shape theorems and large
deviations for the random walk in random potential

Jean-Christophe Mourrat
pages 165--211

Covering the whole space with Poisson random balls
Hermine Biermé & Anne Estrade
pages 213--229

Which random walks are cyclic?
Davide Gabrielli & Carla Valente
pages 231--267

 

Number 2

Compact metric measure spaces and Λ-coalescents
coming down from infinity

Holger F. Biehler & Peter Pfaffelhuber
pages 269--278

Fat fractal percolation and k-fractal percolation
Erik I. Broman, Tim van de Brug, Federico Camia,
Matthijs Joosten & Ronald Meester

pages 279--301

Scaling limits and aging for asymmetric trap models
on the complete graph and K processes

S. C. Bezerra, L. R. G. Fontes, R. J. Gava, V. Gayrard & P. Mathieu
pages: 303--321

On exponential growth for a certain class of linear systems
Ryoki Fukushima & Nobuo Yoshida
pages: 323--336

Central limit theorems for additive functionals of ergodic
Markov diffusions processes
Patrick Cattiaux, Djalil Chafaï & Arnaud Guillin
pages 337-382

The critical value of the Deffuant model equals one half
Nicolas Lanchier
pages 383-402

Stochastic domination and weak convergence
of conditioned Bernoulli random vectors

Erik I. Broman, Tim van de Brug, Wouter Kager & Ronald Meester
pages 403-434

The spectra of random abelian $G$-circulant matrices
Mark W. Meckes
pages 435-450

Generalized Fleming-Viot processes with
immigration via stochastic flows of partitions

Clément Foucart
pages 451-472

Optimal Berry-Esseen rates on the Wiener space:
the barrier of third and fourth cumulants

Hermine Biermé, Aline Bonami, Ivan Nourdin & Giovanni Peccati
pages 473-500

Large deviations for the largest eigenvalue of an
Hermitian Brownian motion

C. Donati-Martin & M. Maïda
pages 501-530

Weak weak quenched limits for the path-valued processes of
hitting times and positions of a transient, one-dimensional
random walk in a random environment
Jonathon Peterson & Gennady Samorodnitsky
pages 531-569

Stochastic ranking process with space-time dependent intensities
Tetsuya Hattori & Seiichiro Kusuoka
pages 571-607

Parametric inference for stochastic differential
equations: a smooth and match approach

Shota Gugushvili & Peter Spreij
pages 609-635

Conditions for exchangeable coalescents
to come down from infinity

Philip Herriger & Martin Möhle
pages 637-665

Mixing times for the interchange process
Johan Jonasson
pages 667-683

Marčenko-Pastur theorem and Bercovici-Pata
bijections for heavy-tailed or localized vectors

Florent Benaych-Georges & Thierry Cabanal-Duvillard
pages 685-715

Fast convergence to an invariant measure for non-intersecting 3-dimensional Brownian paths
Gregory F. Lawler & Brigitta Vermesi
pages 717-738

Large deviations for a random speed particle
Raphaël Lefevere, Mauro Mariani & Lorenzo Zambotti
pages 739-760